[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Adhesive Reactions! :(



Natalie,

I have noticed that if I wear my set much longer than 2 days or apply a second
piece of tape, I get a similar reaction.  For me it is easier to change my set
every 2 days than to fight an allergic reaction. Also I have to cut the little
tan tag off of the sof-set as it will also irritate my skin.  Good Luck!
Donna
 

"Natalie A. Sera" wrote:
> 
> Well, I thought I was doing well using Tegaderm, but with this last set
> change, I started getting itchy welts at the edges. :( :( :(  Then it
> turns into weepy sores. :( :( :(
> 
> I like the SofSets, but haven't been able to find an adhesive that both
> sticks, AND doesn't cause a reaction.
> 
> Tegaderm and Polyskin have both caused reactions, and IV3000, even with
> IV Prep, doesn't stick very well.
> 
> Is this common to develop a reaction to an adhesive that you initially
> did well with?
> 
> Any other suggestions?
> 
> Not a happy camper at the  moment -- I love the pump, but not the
> itching and the sores!
> 
>  ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-
> 
>  Natalie A. Sera, with all her ducks in a row!
>  Type Weird, pumping!
>  mailto:email @ redacted
> 
>  ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c-
>                               (
>                                
>  Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
> ----------------------------------------------------------
> Insulin Pumpers website http://www.insulin-pumpers.org/
> for mail subscription assistance, contact: HELP@insulin-pumpers.org
- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org